# SDR EIA2000333

- Difficulty date: September 18, 2000
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND CORROSION ON LEFT HORIZ STAB SKIN.  REPAIRED LEFT HORIZ STAB SKIN.  BLENDED TO REMOVE CORROSION, FABRICATED AND INSTALLED EXTERNAL DOUBLER PER ECRA 944-55-117-2.  (M)
